# SDR UALA2012011200265

- Difficulty date: January 11, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 44,652 hours, 11,622 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Seat 1h
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE AND LOOSE AT SEAT 1H.  REPLACED LIGHT, OPS CHECKED NORMAL.
